# SDR SWAA2021111142203

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737*
- Aircraft serial: 28255
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING AT EXIT ROW; FOS SIDE ; / [01] INSTALLED EMERGENCY EXIT LIGHT COVER IN REF TO AMM 33-51-01
